Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can stamlo taken for BP causes Erectile dysfunction?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
Sir, I am using stamlo 5mg to control my bp. I have been taking this medicine for the last one year. I do experience some erecticle dysfunction as such it seems there is some family problem. Kindly suggest what is to be done. May I change the bp medicine or else.
Posted Mon, 30 Dec 2013 in Medicines and Side Effects
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Stamlo may lead to sexual dysfunction Detailed Answer: Hello, I have studied your case. Stamlo may lead to sexual dysfunction so consult your doctor and shift to another drug like Atenolol 5 mg. You may need some tips for correcting sexual dysfunction like Enhancing stimulation. This may include the use of erotic materials (videos or books), masturbation, and changes in sexual routines. Providing distraction techniques. Erotic or non-erotic fantasies; exercises with intercourse; music, videos, or television can be used to increase relaxation and eliminate anxiety. Encouraging non-coital behaviours. Non-coital behaviours (physically stimulating activity that does not include intercourse), such as sensual massage, can be used to promote comfort and increase communication between partners. Minimizing pain. Using sexual positions that allow the woman to control the depth of penetration may help relieve some pain. Vaginal lubricants can help reduce pain caused by friction, and a warm bath before intercourse can help increase relaxation. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: Can stamlo taken for BP causes Erectile dysfunction? 3 hours later
Sir, thanks for the answer. It is also to tell you that stamlo reduce my bp and other body pain including erotic. May I request you kindly suggest me some deit, physical exercise and its timing to control bp without taking stamlo.
 
 
Answered by Dr. Vaibhav Gandhi 13 hours later
Brief Answer: You cant stop Stamlo now till your BP is in normal Detailed Answer: Hello again , You cant stop Stamlo now till your BP is in normal range for a long time. You should start exercises and diet control and then monitor your BP. Exercises beneficial to lower BP Aerobic activities are repetitive and rhythmic movements (exercises), and they use the large muscle groups of your body, such as those in your legs, shoulders and arms. Walking, jogging, swimming, dancing and digging are all aerobic activities. Not good for your blood pressure Weight lifting Squash Sprinting Diet changes to lower BP Cut down on salt to lower blood pressure Fruit and vegetables reduce blood pressure Alcohol intake should be stopped if you are taking Fatty foods and sweets should be avoided Take adequate meal which is required do not overstuff it. Yoga ,pranayama,meditation and XXXXXXX XXXXXXX has best results for lowering BP. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor